Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Pain and swelling under the feet due to a callus. How to get rid of it?

I there, I have what seems to be a callus under my foot at the top, under my toes( where I push off when i walk ). I have been in incredible pain and have started using a couple callus removers, with bandages ect and its started to look like its bruising , its got a purple colour underneath and it looks like its swollen. Now i Just got a job at BMW and it requires A LOT of walking and driving cars up and down ect. It started when I got the job two weeks ago. I have been limping and avoiding putting all my weight on that spot on my foot. What are your thoughts of what I should be doing to get rid of this. I work full time and it really needs to go away.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hello..Thanks for your query

It is important to get your self checked by a dermatologist in this case.This would help you to confirm if you are having callus or plantar warts .In either case , the removal method is surgical removal of the extra thickened area in the soles.Medical methods do not work very well here and also it takes lot of time to reduce the thickness of the callosities.
Hence i would advise a dermatologist visit soon; if you have plantar warts , they may potentially spread to the surrounding areas .
Hope this is helpful
take care!
Answered: Wed, 27 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor